| Model Number |
U41501H1HRX |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided and a lot history review was performed.The sample was not returned to the manufacturer for inspection/evaluation.The investigation was inconclusive for the reported catheter shaft break.Based upon the available information, the definitive root cause for this malfunction was unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u41501h1hrx pta balloon dilatation catheter allegedly experienced a break.This information was received from one source.The malfunction involved patient with no known impact to the patient.Age, sex and weight of the patient were not provided.